# SDR MWEA97548

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee
- Condition: Corroded
- Location: Bs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND BLEND OUT BEYOND LIMITS ON STATION 604 TEE AT L30 FORWARD SIDE OF TEE.  MTC REPAIRED IAW SRM 53-03 PAGE 23 FIGURE 10.
